# SDR SWAA107848

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 59,213 hours, 56,639 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 65446915
- Part serial: 3265
- Condition: Faulty
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON LANDING IN SAN LOWERED LANDING GEAR AND GOT RED LIGHT ON LEFT GEAR.  CYCLED GEAR 3 TIMES TO GET A GREEN LIGHT.  REMOVED AND REPLACED MLG PRIORITY VALVE PER MM.
